# SDR UPS97222279

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delamination
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 10 SPOILER HAS DELAMINATION AT THE UPPER SURFACE LEFT HAND CORNER.  REMOVED DAMAGE, REPAIRED IAW SRM 51-40-6.
